Open Access
Translator Disclaimer
Winter 2000 A "Double'' Cauch-Schwarz Type Inequality
Manolis Magiropoulos, Dimitri Karayannakis
Missouri J. Math. Sci. 12(1): 26-30 (Winter 2000). DOI: 10.35834/2000/1201026

Abstract

A "double'' version of the C-S inequality in any complex pre-Hilbert space is given, along with some numerical applications.

Citation

Download Citation

Manolis Magiropoulos. Dimitri Karayannakis. "A "Double'' Cauch-Schwarz Type Inequality." Missouri J. Math. Sci. 12 (1) 26 - 30, Winter 2000. https://doi.org/10.35834/2000/1201026

Information

Published: Winter 2000
First available in Project Euclid: 5 October 2019

zbMATH: 1037.46018
MathSciNet: MR1741829
Digital Object Identifier: 10.35834/2000/1201026

Rights: Copyright © 2000 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.12 • No. 1 • Winter 2000
Back to Top